# SDR UIEA2024101100982

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,205 hours, 19,997 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK- FITTING, LOWER SIDE OF R/H WING #8 SPOILER MID LOWER SUPPORT FITTING, OUTBD SIDE.( 1. REPAIRED DAMAGE AREA I.A.W W/S #40727 (SRM 57-51-13-2R-1 REV.101). 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
